# SDR AALA202310234613

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 11,114 hours, 4,228 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transmitter
- Part number: 202190101
- Part serial: 7370
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 11,114 hours, 4,228 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SJU DUE TO HYDRAULIC SYSTEM A QUANTITY LEVEL LOW. AIRCRAFT LANDED SAFELY AT SJU WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED HYDRAULIC SYSTEM A QUANTITY TRANSMITTER PER 29-33-12-401.
